# SDR GTIA012076

- Difficulty date: October 28, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Condition: Out Of Adj
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - L-1 FLIGHT ATTENDANT MASK DIDN'T DROP DURING FLIGHT CHECK.  ADJUSTED LATCHING MECH IAW MD80 MM 35-20-00.  (M)
